Title

Comparison results for oscillations of delay equations

Document Type

Article

Date of Original Version

12-1-1990

Abstract

We established a comparison result for the oscillation of all solutions of the linear delay equation with positive and negative coefficients {Mathematical expression} in terms of the oscillation of the « limiting » equation {Mathematical expression} where p= lim inf P(t) and q=lim sup Q(t). t→∞ t→∞ Next, we employed the above result to obtain comparison results for the oscillation of all solutions (or all bounded solutions) of a nonlinear delay equation {Mathematical expression} in terms of the oscillation of the linearized equation. © 1990 Fondazione Annali di Matematica Pura ed Applicata.

Publication Title

Annali di Matematica Pura ed Applicata

Volume

156

Issue

1

Share

COinS